Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Normal structure of the one-point stabilizer of a doubly-transitive permutation group. I
HTML articles powered by AMS MathViewer

by Michael E. O’Nan PDF
Trans. Amer. Math. Soc. 214 (1975), 1-42 Request permission

Abstract:

Let G be a doubly-transitive permutation group on a finite set X and x a point of X. Let ${N^x}$ be a normal subgroup of ${G_x}$, the subgroup fixing x, such that ${N^x}$ is a T.I. set and not semiregular on $X - x$. Then, $PSL(n,q) \subseteq G \subseteq P\Gamma L(n,q)$. Geometrical consequences of this result are also obtained.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 20B20
  • Retrieve articles in all journals with MSC: 20B20
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 214 (1975), 1-42
  • MSC: Primary 20B20
  • DOI: https://doi.org/10.1090/S0002-9947-1975-0393207-3
  • MathSciNet review: 0393207